# SDR CALA2012110200728

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 16,941 hours, 7,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CUT OUT T/E S/M LIP TORN.   PERFORMED INTERIM REPAIR IAW ECRA 5330-03648.
